Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 101, NWS Albuquerque, NM

September 14, 2013Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 14, 2013, 9:57 PM MDT for Catron County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2013, 9:57 PM MDT (03:57 UTC)
Expired
Sep 15, 2013, 1:00 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Catron County, NM

The radar

The Flagstaff radar (KFSX), 240 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 11:01 PM MDTFLASH FLOODAlma, NMHIGHWAY 180 CLOSED DUE TO WATER FROM MINERAL CREEK OVER ROAD... NM ROAD 159 CLOSED EAST OF HWY 180. WATER IN HOMES IN ALMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 00:00Z, 4.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2013-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2013-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
3235 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WGUS55 KABQ 150357
FFWABQ
NMC003-150700-
/O.NEW.KABQ.FF.W.0101.130915T0357Z-130915T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
957 PM MDT SAT SEP 14 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 100 AM MDT

* AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS BETWEEN LUNA...ALMA...GLENWOOD
  AND FAR WESTERN PORTIONS OF THE WHITEWATER BALDY BURN SCAR. THESE 
  STORMS ARE NEARLY STATIONARY AND CAPABLE OF PRODUCING TWO INCHES 
  OF RAIN.

  THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT
  LIMITED TO HIGHWAY 180 BRIDGE AT ALMA OVER MINERAL CREEK...STATE
  ROAD 159...MOGOLLON AND SILVER CREEK...THE CATWALK...STATE ROAD
  174...HIGHWAY 180 BRIDGE AT GLENWOOD OVER WHITEWATER CREEK AND THE
  FISH HATCHERY...HIGHWAY 180 OVER HOLT GULCH IN PLEASANTON...STATE
  ROAD 435.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT DROWN!

&&

LAT...LON 3379 10906 3390 10872 3344 10863 3326 10880
      3325 10906

$$
2 follow-up statements
157 
WGUS75 KABQ 150457
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 PM MDT SAT SEP 14 2013

NMC003-150700-
/O.CON.KABQ.FF.W.0101.000000T0000Z-130915T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
1057 PM MDT SAT SEP 14 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN CATRON COUNTY...

AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR MOGOLLON...OR
ABOUT 24 MILES SOUTH OF RESERVE ON THE FAR WESTERN PORTION OF THE 
WHITEWATER BALDY BURN SCAR. THIS STORM HAD PRODUCED TWO INCHES OF 
RAIN AT THE WHITEWATER CREEK GAUGE AT THE CATWALK. SIGNIFICANT 
RUNOFF IN WHITEWATER CREEK IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  SAN FRANCISCO PLAZA...
  LUNA...
  ALMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY
FIRE BURN AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.

&&

LAT...LON 3379 10906 3390 10872 3344 10863 3326 10880
      3325 10906

$$
050 
WGUS75 KABQ 150511
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1111 PM MDT SAT SEP 14 2013

NMC003-150700-
/O.CON.KABQ.FF.W.0101.000000T0000Z-130915T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
1111 PM MDT SAT SEP 14 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN CATRON COUNTY...

AT 1100 PM MDT...CATRON COUNTY LAW ENFORCEMENT REPORTED THAT 
HIGHWAY 180 IS CLOSED BETWEEN GLENWOOD AND LUNA DUE TO WATER 
FROM MINERAL CREEK GOING OVER THE ROAD. IN ADDITION...NM ROAD
159 BETWEEN HIGHWAY 180 AND MOGOLLON IS CLOSED DUE TO FLOODING.

THE WHITEWATER CREEK GAUGE AT THE CATWALK HAS RECEIVED OVER 
THREE INCHES OF RAIN IN THE PAST TWO HOURS...AND FLOODING ALONG
WHITEWATER CREEK DOWNSTREAM TO THE SAN FRANCISCO RIVER IS 
LIKELY. THIS IS A DANGEROUS FLOODING SITUATION.

LOCATIONS IMPACTED INCLUDE...
  SAN FRANCISCO PLAZA...
  LUNA...
  ALMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY
FIRE BURN AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.

&&

LAT...LON 3379 10906 3390 10872 3344 10863 3326 10880
      3325 10906

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 6:08 PM MDT, 3 hours 49 minutes earlier.

Area forecast discussion, Sep 14, 6:08 PM MDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT SAT SEP 14 2013

.AVIATION...
00Z TAF CYCLE

THE ATMOSPHERE OVER NM IS BEGINNING TO SEE SOME SUBTLE
DRYING...BUT STORMS ARE STILL ACTIVE OVER THE CENTRAL TO WESTERN
AREAS OF THE STATE EARLY THIS EVENING. EXPECT THIS ACTIVITY TO
CONTINUE THROUGH THE EVENING WITH MORE STORMS FILLING IN OVER THE
RIO GRANDE VALLEY IN CENTRAL PARTS OF NM. SOME OCCASIONAL LOW
STRATUS CLOUDS MAY LINGER BEHIND PASSING SHOWERS AND OVER TERRAIN
RECENTLY SOAKED BY HEFTY RAINFALL FROM THE PAST SEVERAL DAYS.
MOUNTAIN OBSCURATIONS WILL ALSO BE COMMON AND PERIODIC AS WELL. THE
EASTERN PLAINS WILL HAVE FAIRLY LOW CHANCES FOR SHOWERS AND STORMS
TONIGHT...BUT ON SUNDAY STORMS WILL HAVE MUCH BETTER CHANCES FOR
INITIATION FROM DAYTIME HEATING AND THE ASSISTANCE OF A BACK DOOR
COLD FRONT ENTERING NORTHEAST NM. THE CENTRAL TO WESTERN AREAS
WILL ALSO HAVE SCATTERED COVERAGE OF STORMS SUNDAY.

52

&&

.PREV DISCUSSION...258 PM MDT SAT SEP 14 2013...
ANOTHER ACTIVE PM WITH PLENTY OF RAIN...SOME OF IT HEAVY. UPPER
WAVE MOVING INTO NE NM WITH A DRY SLOT BEHIND IT. SUNSHINE HAS
HEATED UP THE W AND RESULTED IN A GOOD CROP OF SHOWERS AND STORMS
WITH SOME HEAVY RAINERS. OTHER AREA OF SHOWERS AND STORMS OVER THE
NE ASSOCIATED WITH UPPER LEVEL SYSTEM. EXPECT CONVECTION TO GO
WELL INTO THE EVENING...BUT SHOULD DIMINISH MORE AFTER MIDNIGHT
THAN PREVIOUS NIGHTS.

HEIGHT RISES ON SUN SHOULD CAP STORMS A BIT MORE AND OVERALL TREND
WILL BE FOR A LITTLE LESS STORM COVERAGE. EXCEPTION MAY BE IN THE
NE WHERE A COLD FRONT WILL BE NEARING. THIS FRONT WILL CONTINUE S
SUN NIGHT AND KEEP THE AREA FAIRLY ACTIVE.

A LIGHT W FLOW ALOFT WILL DEVELOP NEXT WEEK..LEADING TO A GENERAL
DECREASE IN SHOWERS AND STORMS. MON WILL STILL BE ACTIVE THEN WE
SHOULD EXPERIENCE A NOTICEABLE DECREASE FOR THE REMAINDER OF THE
WEEK. A BACK DOOR COLD FRONT NEAR THE END OF THE WEEK COULD ALLOW
FOR A BRIEF UPTICK IN ACTIVITY MAINLY ACROSS THE E ON FRI AND SAT.

CHJ

.FIRE WEATHER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF THE
CENTRAL MOUNTAIN CHAIN. UPPER LEVEL FLOW HAS BECOME MORE
SOUTHWESTERLY...THUS THE MONSOON PLUME HAS BEEN CUT-OFF JUST A BIT.
THEREFORE...WE ARE TRANSITIONING FROM MORE TROPICAL-LIKE
RAINFALL...TO MORE TYPICAL CONVECTIVE MONSOON THUNDERSTORMS. STORMS
ACROSS WESTERN NEW MEXICO THIS AFTERNOON WILL CONTINUE TO MOVE
NORTHEAST INTO THE RIO GRANDE VALLEY THIS EVENING. DRIEST AREA TODAY
SHOULD BE THE EAST CENTRAL PLAINS. ADDITIONAL HEAVY RAINFALL WILL
EXACERBATE ANY ONGOING FLOODING PROBLEMS. EXCELLENT HUMIDITY
RECOVERIES ON TAP AGAIN TONIGHT.

ON SUNDAY...NM WILL CONTINUE TO TRANSITION INTO A MORE TYPICAL
MONSOON REGIME WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.
EXPECTING LESS STRATIFORM PRECIPITATION AND MORE THUNDERSTORM
ACTIVITY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A WEAK
BACK DOOR COLD FRONT ACROSS NORTHEAST NM WILL ALSO SERVE AS A FOCUS
MECHANISM FOR ADDITIONAL STORMS. LOCALLY HEAVY RAIN WILL REMAIN
POSSIBLE. DAYTIME HUMIDITIES WILL REMAIN PRETTY HIGH...THOUGH
GENERALLY 4 TO 8 PERCENT BELOW TODAYS READINGS.

THE DRYING TREND WILL CONTINUE EARLY NEXT WEEK...THOUGH IT WILL
REMAIN FAIRLY GRADUAL UNTIL WEDNESDAY. EXPECT DAILY ROUNDS OF
AFTN/EVE SHOWERS AND THUNDERSTORMS MON/TUE. BY WEDNESDAY...WESTERLY
FLOW ALOFT WILL BECOME STRONGER...ALLOWING DRIER AIR TO THE WEST TO
FILTER INTO NM. THUS...EXPECT SHOWER AND THUNDERSTORM COVERAGE TO
DWINDLE CONSIDERABLY ON WEDNESDAY. THE STRONGER WESTERLY FLOW WILL
CONTINUE THROUGH FRIDAY...THOUGH MAY STILL SEE A FEW STORMS OVER THE
HIGH TERRAIN.

VENTILATION WILL LOWER A BIT ON SUNDAY...AND REMAIN IN THE POOR TO
FAIR CATEGORY ON MONDAY...BUT SHOULD START TO IMPROVE ON TUESDAY.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES...NMZ503-504-506>533.

&&
Hazardous weather outlook, Sep 14, 6:11 AM MDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 AM MDT SAT SEP 14 2013

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
611 AM MDT SAT SEP 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF HEAVY RAINFALL WILL BE LIKELY AGAIN TODAY INTO TONIGHT
WITH THE MAIN EMPHASIS ON AREAS BETWEEN THE CONTINENTAL DIVIDE AND
THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AND
THE NORTHEAST PLAINS. UPWARDS OF ONE TO TWO AND A HALF INCHES OF
RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND
WITH ALREADY SATURATED SOILS LOCALIZED FLASH FLOODING AND EVEN
SOME MAINSTEM RIVER FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT
WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES
WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN
GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER
RAINFALL HOWEVER SHOULD BE SOMEWHAT LESS THAN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY...
BUT SHOW A TREND TOWARD LESS COVERAGE AND INTENSITY DURING THIS
PERIOD. SOME LOCALIZED HEAVY RAIN MAY STILL DEVELOP FROM TIME TO
TIME SUNDAY AND SUNDAY NIGHT MOSTLY FROM JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN AND THE NORTHEAST PLAINS WEST TO NEAR THE CONTINENTAL
DIVIDE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. WHILE SOME
HEAVY RUNOFF AND EVEN VERY LOCALIZED FLASH FLOODING WILL NOT BE
OUT OF THE QUESTION THROUGH THIS PERIOD...THE FLOODING RISK WILL
BE SIGNIFICANTLY LOWER THAN RECENT DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Special weather statement, Sep 14, 7:23 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
723 PM MDT SAT SEP 14 2013

NMZ508-509-150145-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
723 PM MDT SAT SEP 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 745
PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF ALMA...OR ABOUT 19 MILES
SOUTHWEST OF RESERVE...MOVING EAST AT 5 TO 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 180 NORTH OF ALMA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3375 10905 3379 10905 3375 10881 3344 10891
      3346 10905 3374 10906
TIME...MOT...LOC 0122Z 249DEG 9KT 3352 10898

CA
Special weather statement, Sep 14, 8:27 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
827 PM MDT SAT SEP 14 2013

NMZ508-150300-
SOUTHWEST MOUNTAINS-
827 PM MDT SAT SEP 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CATRON COUNTY THROUGH 900
PM MDT...

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF OLD HORSE SPRINGS...OR ABOUT 22
MILES SOUTH OF DATIL...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
CATRON COUNTY.

&&

LAT...LON 3398 10773 3365 10773 3375 10802 3393 10806
TIME...MOT...LOC 0227Z 278DEG 12KT 3384 10793

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:56 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 14, 7:01 PM MDTFlash Flood WarningABQCatron3 hr
Sep 14, 8:27 PM MDTSpecial Weather StatementABQCatron33 min
Sep 14, 9:13 PM MDTAreal Flood AdvisoryABQCatron2 hr
Sep 14, 10:24 PM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Sep 14, 10:40 PM MDTFlash Flood WarningABQBernalillo, Sandoval3 hr
Sep 14, 10:56 PM MDTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe3 hr
Sep 14, 11:58 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance3 hr
Sep 15, 12:14 AM MDTAreal Flood WarningABQSocorro, Valencia12 hr
Sep 15, 12:20 AM MDTFlash Flood Warning EmergencyABQCatron5 hr
Sep 15, 12:45 AM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe3 hr
Sep 15, 1:12 AM MDTFlash Flood WatchABQ71 hr
Sep 15, 1:21 AM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia3 hr
Sep 15, 1:28 AM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos3 hr
Sep 15, 1:39 AM MDTFlash Flood WarningABQSocorro, Torrance, Valencia3 hr
Sep 15, 1:48 AM MDTAreal Flood AdvisoryABQBernalillo, Valencia3 hr
Sep 15, 2:47 AM MDTFlash Flood WarningABQMora, Rio Arriba, San Miguel, Santa Fe3 hr
Sep 15, 3:21 AM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Sep 15, 3:43 AM MDTFlash Flood WarningABQMora, San Miguel3 hr
Sep 15, 4:19 AM MDTAreal Flood AdvisoryABQCatron3 hr
Sep 15, 5:17 AM MDTFlash Flood WarningABQCatron118 min
Sep 15, 12:15 PM MDTAreal Flood WarningABQSocorro8 hr
Sep 15, 12:51 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance84 min
Sep 15, 1:00 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Sep 15, 1:36 PM MDTFlash Flood WarningABQBernalillo, Torrance3 hr
Sep 15, 2:06 PM MDTAreal Flood AdvisoryABQMora, San Miguel84 min
Sep 15, 2:32 PM MDTFlash Flood WarningABQTorrance3 hr
Sep 15, 2:35 PM MDTFlash Flood WarningABQMora, San Miguel115 min
Sep 15, 2:42 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Sep 15, 3:11 PM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 15, 3:21 PM MDTAreal Flood AdvisoryABQTorrance84 min
Sep 15, 3:26 PM MDTAreal Flood AdvisoryABQMora94 min
Sep 15, 4:14 PM MDTAreal Flood AdvisoryABQCatron, Socorro91 min
Sep 15, 4:22 PM MDTAreal Flood AdvisoryABQCatron, Socorro113 min
Sep 15, 4:49 PM MDTFlash Flood WarningABQSocorro3 hr
Sep 15, 5:11 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Socorro, Torrance2 hr
Sep 15, 5:14 PM MDTAreal Flood AdvisoryABQChaves3 hr
Sep 15, 5:16 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel119 min
Sep 15, 5:43 PM MDTFlash Flood WarningABQMcKinley6 hr
Sep 15, 5:58 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan107 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.